Previous |  Up |  Next


Title: Simultaneous nondeterministic games. III (English)
Author: Hanák, Jan
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 7
Issue: 3
Year: 1971
Pages: 123-144
Category: math
MSC: 08A05
MSC: 54A05
MSC: 91A10
idZBL: Zbl 0262.90071
idMR: MR0309573
Date available: 2008-06-05T18:47:41Z
Last updated: 2012-05-09
Stable URL:
Related article:
Related article:
Reference: [1] -[17J: .see the preceding parts of this discourse.
Reference: [18] Hanák J.: On generalized Bergean pay-off functions at complete games.Mathematical Theory of Political Decisions,. J. E. Purkyně University; Research Memorandum No. 13 (May 1969). (Cyclostyled, 33 p.)
Reference: [19] Hanák J.: Symmetrized Chess as an example of a symmetric initial finite complete game with chess-like pay-offs.Math. Theory of Polit. Decisions, J. E. Purkyně University; Res. Mem. No. 15 (preliminary variant, December 1970). (Cyclostyled, 120 p.)
Reference: [20] Zermelo E.: Über eine Anwendung der Mengenlehre auf die Theorie des Schachspiels.Proceedings of the Fifth International Congress of Mathematicians (Cambridge, 1912), Cambridge University Press, 1913, 501-504.
Reference: [21] : Maтричные игры.C6opник под peдакцией H. H. Bopo6ьeвa. Госуд. изд. физ.-мaтем. литературы, Mосквa 1961.


Files Size Format View
ArchMath_007-1971-3_2.pdf 2.953Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo